About this Journal Submit a Manuscript Table of Contents
Journal of Complex Analysis
Volume 2013 (2013), Article ID 629394, 5 pages
http://dx.doi.org/10.1155/2013/629394
Research Article

A New Subclass of Meromorphic Close-to-Convex Functions

1Department of Mathematics, Government Engineering College, Bikaner 334001, India
2Department of Mathematics, Government Dungar College, Bikaner 334001, India

Received 31 August 2012; Revised 13 November 2012; Accepted 13 November 2012

Academic Editor: Alfonso Montes-Rodriguez

Copyright © 2013 Amit Soni and Shashi Kant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-G. Wang, Y. Sun, and N. Xu, “Some properties of certain meromorphic close-to-convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 454–460, 2012. View at Publisher · View at Google Scholar
  2. C. Y. Gao and S. Q. Zhou, “On a class of analytic functions related to the starlike functions,” Kyungpook Mathematical Journal, vol. 45, no. 1, pp. 123–130, 2005.
  3. Z.-G. Wang and D.-Z. Chen, “On a subclass of close-to-convex functions,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 2, pp. 95–101, 2009. View at Zentralblatt MATH
  4. Z.-G. Wang, C.-Y. Gao, and S.-M. Yuan, “On certain new subclass of close-to-convex functions,” Matematichki Vesnik, vol. 58, no. 3-4, pp. 119–124, 2006. View at Zentralblatt MATH
  5. J. Kowalczyk and E. Leś-Bomba, “On a subclass of close-to-convex functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1147–1151, 2010. View at Publisher · View at Google Scholar
  6. Q.-H. Xu, H. M. Srivastava, and Z. Li, “A certain subclass of analytic and close-to-convex functions,” Applied Mathematics Letters, vol. 24, no. 3, pp. 396–401, 2011. View at Publisher · View at Google Scholar
  7. B. Şeker, “On certain new subclass of close-to-convex functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1041–1045, 2011. View at Publisher · View at Google Scholar
  8. N. E. Cho, O. S. Kown, and V. Ravichandran, “Coefficient, distortion and growth inequalities for certain close-to-convex functions,” Journal of Inequalities and Applications, vol. 201, article 100, 2011.
  9. Y. J. Sim and O. S. Kown, “A subclass of meromorphic close-to-convex function of Janowski's type,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 682162, 12 pages, 2012. View at Publisher · View at Google Scholar
  10. M. S. Liu, “On a subclass of p-valent close-to-convex functions of type α and order β,” Journal of Mathematical Study, vol. 30, no. 1, pp. 102–104, 1997 (Chinese).
  11. W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society Series 2, vol. 48, pp. 48–82, 1943.
  12. Ch. Pommerenke, “On meromorphic starlike functions,” Pacific Journal of Mathematics, vol. 13, pp. 221–235, 1963.